# SDR IPXA2013112700955

- Difficulty date: November 24, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 7321870018
- Part serial: 114603
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO FLAPS WOULD NOT MOVE WHEN SELECTED FROM 5 TO 10 DEGREES.     REPLACED FLAP/SLAT SHUTOFF VALVE IAW AMM 27-51-48-022-001.
